Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some implications of the generalized Gauss-Bonnet theorem


Authors: R. L. Bishop and S. I. Goldberg
Journal: Trans. Amer. Math. Soc. 112 (1964), 508-535
MSC: Primary 53.80
DOI: https://doi.org/10.1090/S0002-9947-1964-0163271-8
MathSciNet review: 0163271
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Berger, Pincement Riemannien et pincement holomorphe, Ann. Scuola Norm. Sup. Pisa III 14 (1960), 151-159. MR 0140053 (25:3477)
  • [1'] -, Correction d'un article antérieur, Ann. Scuola Norm. Sup. Pisa 3 16 (1962), 297. MR 0157323 (28:558)
  • [2] S. Bochner, Euler-Poincaré characteristic for locally homogeneous and complex spaces, Ann. of Math. (2) 51 (1950), 241-261. MR 0034614 (11:617b)
  • [3] S.-S. Chern, On curvature and characteristic classes of a Riemannian manifold, Abh. Math. Sem. Univ. Hamburg 20 (1955), 117-126. MR 0075647 (17:783e)
  • [4] S. I. Goldberg, Curvature and homology, Academic Press, New York, 1962. MR 0139098 (25:2537)
  • [5] H. Guggenheimer, Vierdimensionale Einsteinräume, Rend. Mat. e Appl. 11 (1952), 362-373. MR 0060883 (15:742g)
  • [6] W. Klingenberg, On the topology of Riemannian manifolds where the conjugate points have a similar distribution as in symmetric space of rank 1, Bull. Amer. Math. Soc. 69 (1963), 95-100. MR 0144284 (26:1831)
  • [7] H. Samelson, On curvature and characteristic of homogeneous spaces, Michigan Math. J. 5 (1958), 13-18. MR 0103509 (21:2277)
  • [8] J. L. Synge, On the connectivity of spaces of positive curvature, Quart. J. Math. Oxford Ser. 7 (1936), 316-320.
  • [9] Y. Tsukamoto, On Kählerian manifolds with positive holomorphic sectional curvature, Proc. Japan Acad. 33 (1957), 333-335. MR 0090845 (19:880d)
  • [10] T. Frankel, Manifolds with positive curvature, Pacific J. Math. 11 (1961), 165-174. MR 0123272 (23:A600)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.80

Retrieve articles in all journals with MSC: 53.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0163271-8
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society